# SDR J7SA2025030400437

- Difficulty date: February 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 7,294 hours, 4,891 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0689
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED FCE #1 DUE TO PITCH TRIM BACKUP FAIL CAS POSTED DURING FLIGHT. WORK COMPLETED IAW EMB 505 AMM 27-03-01. OPS CHECK GOOD. RIG CHECKS GOOD. NO DEFECTS FOUND.
